Alert archive / Ohio / Special Marine Warnings in 2007
Special Marine Warning 13, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Jun 19, 2007, 12:43 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2007, 12:43 PM EDT (16:43 UTC)
- Expired
- Jun 19, 2007, 2:45 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Jun 19, 10:00 AM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 19, 10:00 AM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1000 AM EDT TUE JUN 19 2007 .SYNOPSIS... A COLD FRONT WILL CROSS THE AREA THIS AFTERNOON AND EARLY EVENING FOLLOWED BY COOLER HIGH PRESSURE ON WEDNESDAY. A WEAK COLD FRONT MAY SLIP SOUTHEAST ACROSS THE LOWER LAKES THURSDAY. HIGH PRESSURE IS LIKELY TO PERSIST THROUGH THE WEEKEND ALTHOUGH A COLD FRONT FROM ONTARIO MAY TRY TO DROP SOUTHEAST TOWARD THE AREA SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... UPDATED TO REMOVE AFTERNOON WORDING. FRONT IS STILL WELL TO THE WEST BUT SHOWERS/STORMS AHEAD OF FRONT ALONG PREFRONTAL TROUGH WILL CONTINUE TO MOVE EAST AND WILL LIKELY BE THE MAIN FOCUS FOR ACTIVITY TO FILL BACK IN TODAY. THE SHOWERS/TROUGH SHOULD BE THROUGH THE TOLEDO AREA BY AROUND NOON AND I SUSPECT THAT WHILE MOST OF NW OHIO WILL SEE A SHOWER OR TWO THE TIMING IS MORE FAVORABLE FOR NEW CONVECTION FARTHER EAST...FROM I-71 CORRIDOR EAST AS PREFRONTAL TROUGH PUSHES ACROSS DURING THE AFTERNOON. THERE IS STILL A CHANCE FOR NEW SHOWERS AND STORMS TO DEVELOP RIGHT ALONG THE ACTUAL FRONT SO WILL NOT REMOVE THE CHANCE FOR ANOTHER SHOWER/STORM THIS AFTRN NW OHIO. MODELS NOTORIOUS FOR ELIMINATING INSTABILITY TOO QUICKLY IN THESE MOIST SHOWERY ENVIRONMENTS AND CURRENTLY PLENTY OF THIN SPOTS IN THE CLOUDS. SHOULD SEE DECENT HEATING ACROSS NE OH/NW PA AHEAD OF FRONT/TROUGH. SPC HAS THE AREA OF EXTREME NE OH/NW PA IN SLGT RISK TODAY AND WILL I WILL MENTION THE ENTIRE AREA EAST OF I-71 AS HAVING A CHANCE OF SEVERE STORMS AND WILL FCST MAX TEMPS A CATEGORY OR SO ABV GUIDANCE. THREAT OF ANY SHOWERS SHOULD END WITH ACTUAL FRONTAL PASSAGE WHICH SHOULD CLEAR THE TOLEDO AREA AROUND 19Z AND CLE AROUND 23Z AND REACH THE PA/OF BORDER BY 02Z. CLEARING SOON AFTER FROPA WITH COOLER AND LESS HUMID BY LATE AFTRN/EVENING NW OH AND TONIGHT REMAINDER OF FCST AREA. && .SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/... FLOW ALOFT STARTS TO BECOME NORTHWEST BY MID WEEK WITH A LARGE AND RELATIVELY FLAT RIDGE OVER THE WESTERN STATES. THIS WILL ALLOW FOR SURFACE HIGH PRESSURE TO BECOME DOMINANT OVER THE EASTERN STATES RIGHT THROUGH THE END OF THE WEEK. AIRMASS BEHIND FRONT IS COOLER THAN NORMAL AND SEE NO REASON THAT WE WILL NOT SEE THE CAA AND DRIER AIR CONTINUE TO PUSH ACROSS THE AREA DURING THE DAY WEDNESDAY. NOTICEABLY COOLER AND LESS HUMID WITH THE COOLEST TEMPS NEAR THE LAKESHORE EAST OF CLE ACROSS NW PA. FAVOR COOLER TEMP GUIDANCE FOR WEDNESDAY ALTHOUGH NOT QUITE AS COOL AS ETA AND WILL COMPROMISE BETWEEN GFS AND ETA HIGHS TEMPS...FROM LOWER 80S NW OHIO TO LOWER 70S NW PA. && .LONG TERM /THURSDAY THROUGH MONDAY/... WEAK COLD FRONT TO DROP SOUTH ACROSS EASTERN LAKES ON THURSDAY. NOT SURE ABOUT THE TIMING OR THE AVAILABILITY OF MUCH MOISTURE. MIGHT SEE A FEW SHOWERS/STORMS REDEVELOP INLAND FROM LAKE ERIE DURING THE DAY BUT COVERAGE SHOULD BE SPARSE AT BEST AND WILL USE A 20 POP AT THIS TIME. DO NOT LIKE THE LOOK OF THE MODELS FARTHER OUT AS THE GFS AND EVEN THE ECMWF APPEAR TO HAVE TOO MUCH CONVECTIVE FEEDBACK. SHORT WAVE AND SURFACE LOW SEEM WAY TO STRONG ON SATURDAY AND FEATURE MAY WELL BE WEAKER AND FARTHER SOUTH AND WEST. CANADIAN MODEL SEEMS TO HAVE A BETTER HANDEL ON PATTERN. NO CONFIDENCE THAT THERE WILL BE ANY SIGNIFICANT SHOWERS/STORMS FRIDAY NIGHT OR SATURDAY SO WILL CUT BACK ON POPS TO SLIGHT CHANCE AT THIS TIME. ANOTHER COLD FRONT PROGGED TO TRY AND DROP SOUTH ACROSS EASTERN GREAT LAKES SUNDAY BUT MODELS TRENDING TOWARD A WEAKENING FRONT WITH LITTLE PUSH TO THE SOUTH AS RIDGE ALOFT BUILDS SO WILL KEEP FCST DRY AND INCREASE TEMPS BY EARLY NEXT WEEK. NEXT COLD FRONT MIGHT TAKE UNTIL TUESDAY OF NEXT WEEK. && .AVIATION /12Z TUESDAY THROUGH SATURDAY/... CDFNT MOVG E ACRS AREA TDA WL PRODUCE SCT SHRA/TSRA. THE STRONGER TSRA SHUD OCCUR ARND CAK...YNG AND ERI DUE TO MAXIMUM DAYTIME HEATING AHD OF THE CDFNT ADDING TO THE STORMS STRENGTH THERE. GNLY VFR CONDS WL PREVAIL WITH AREAS OF MVFR IN THE SHRA AND LOCALIZED BRIEF PDS OF IFR IN SOME OF THE TSRA. WNDS CUD GUST TO 50KT IN THE STRONG TO LCLY SVR TSRA BUT SHUD BE SML IN AREA DUE TO LIMITED THREAT SO PROB WL MISS TAF SITES. UNLESS TSRA IS IMMINENT AT TAF TIME WL ONLY CARRY THUNDER FOR A FEW HRS IN ERN TAFS PER PREVIOUS TAF PACKAGE. CLEARING SKIES EARLY TNGT FOR CONTD VFR. HI PRES DOMINATES MOST OF THE EXTENDED PD THRU SAT AND SHUD RESULT IN VFR CONDS. QUESTION OF PSBL WK LOW PRES SYS MOVG THRU FRI NITE OR SAT BUT MODELS DIFFER ON THIS SO NOT SURE WHICH WAY TO GO YET ON THIS. && .MARINE... S TO SWLY FLOW WL SHIFT TO W THEN NW WITH FROPA LATER TDA AND EARLY TNGT THEN GRADUALLY DMNSH AS HI PRES MOVS IN WED AND WED NITE. MODELS GREATLY DIFFER ON PSBL WV OF LOW PRES MOVG THRU LERI AREA SOMETIME FRI THRU SAT SO LOW CONFIDENCE ON WNDS THEN. W TO NW FLOW AND COOLER AIR TNGT CUD BRING WVS TO 3 TO 5 FT WITH NEED FOR SCA. OTRW...WVS SHUD RMN 1 TO 3 FT OR LESS NEXT 5 DAYS. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...LW/KOSARIK SHORT TERM...KOSARIK LONG TERM...KOSARIK/REL AVIATION...ADAMS MARINE...ADAMS
Hazardous weather outlook, Jun 19, 5:14 AM EDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 514 AM EDT TUE JUN 19 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-200915- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 514 AM EDT TUE JUN 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE OF SEVERE THUNDERSTORMS...MAINLY EAST OF INTERSTATE 71...ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. KOSARIK
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 11:30 AM EDT | Marine Weather Statement | CLE | 60 min | |
| Jun 19, 12:08 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 52 min |
| Jun 19, 12:09 PM EDT | Special Marine Warning | CLE | 66 min | |
| Jun 19, 12:25 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 51 min |
| Jun 19, 12:30 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 45 min |
| Jun 19, 1:22 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 53 min |
| Jun 19, 1:32 PM EDT | Special Marine Warning | CLE | 118 min | |
| Jun 19, 1:43 PM EDT | Severe Thunderstorm Warning | CLE | Lorain | 62 min |
| Jun 19, 2:11 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 64 min |
| Jun 19, 2:40 PM EDT | Special Marine Warning | CLE | 65 min | |
| Jun 19, 2:40 PM EDT | Severe Thunderstorm Warning | CLE | Lake | 65 min |
| Jun 19, 2:49 PM EDT | Severe Thunderstorm Warning | CLE | Medina | 56 min |
| Jun 19, 2:53 PM EDT | Severe Thunderstorm Warning | CLE | Ashland | 50 min |
| Jun 19, 3:07 PM EDT | Severe Thunderstorm Warning | CLE | Wayne | 53 min |
| Jun 19, 3:11 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 67 min |
| Jun 19, 3:12 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 19, 3:13 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 62 min |
| Jun 19, 3:19 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 26 min |
| Jun 19, 3:38 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 47 min |
| Jun 19, 3:41 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 56 min |
| Jun 19, 4:00 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 60 min |
| Jun 19, 4:07 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 68 min |
| Jun 19, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 55 min |
| Jun 19, 2:15 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 60 min |
| Jun 19, 2:18 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 57 min |
| Jun 19, 3:44 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie | 76 min |
Nearby
Special Marine Warnings in Ohio, 2007Every special marine warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.